# SDR ABXA050341

- Difficulty date: December 7, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,767 hours, 26,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: ABXN067
- Condition: Discharged
- Location: Emergency Light
- Part time: 846 hours, 772 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS STILL DIM AND EMERGENCY HORIZONTAL GYRO LIGHTS DON'T WORK.  GYRO FLAGGED WITH BATTERY POWER ONLY.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK IAW DC8 MM.  EMERGENCY EXIT LIGHTS OPS CHECKED GOOD.  REMOVED AND REPLACED STANDBY HORIZON POWER SUPPLY IAW DC8 MM 34-28-00.  OPS CHECKED GOOD, P/N: 501-1228-04, S/N: 3998.
